A set on which the Łojasiewicz exponent at infinity is attained
Annales Polonici Mathematici, Tome 67 (1997) no. 2, pp. 191-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We show that for a polynomial mapping $F = (f₁,..., fₘ): ℂ^n → ℂ^m$ the Łojasiewicz exponent $
Keywords:
polynomial mapping, Łojasiewicz exponent
Affiliations des auteurs :
Jacek Chądzyński 1 ; Tadeusz Krasiński 1
@article{10_4064_ap_67_2_191_197,
author = {Jacek Ch\k{a}dzy\'nski and Tadeusz Krasi\'nski},
title = {A set on which the {{\L}ojasiewicz} exponent at infinity is attained},
journal = {Annales Polonici Mathematici},
pages = {191--197},
year = {1997},
volume = {67},
number = {2},
doi = {10.4064/ap-67-2-191-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-67-2-191-197/}
}
TY - JOUR AU - Jacek Chądzyński AU - Tadeusz Krasiński TI - A set on which the Łojasiewicz exponent at infinity is attained JO - Annales Polonici Mathematici PY - 1997 SP - 191 EP - 197 VL - 67 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-67-2-191-197/ DO - 10.4064/ap-67-2-191-197 LA - en ID - 10_4064_ap_67_2_191_197 ER -
%0 Journal Article %A Jacek Chądzyński %A Tadeusz Krasiński %T A set on which the Łojasiewicz exponent at infinity is attained %J Annales Polonici Mathematici %D 1997 %P 191-197 %V 67 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-67-2-191-197/ %R 10.4064/ap-67-2-191-197 %G en %F 10_4064_ap_67_2_191_197
Jacek Chądzyński; Tadeusz Krasiński. A set on which the Łojasiewicz exponent at infinity is attained. Annales Polonici Mathematici, Tome 67 (1997) no. 2, pp. 191-197. doi: 10.4064/ap-67-2-191-197
Cité par Sources :